# SDR CA090714008

- Difficulty date: July 11, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 15,437 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Screw
- Condition: Failed
- Location: Torque Limiter
- Component: Torque Limiter
- Component part number: 32448821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MX ACTION IT WAS NOTED THAT LOCKWIRE ON TOP OF TORQUE LIMITER WAS LOOSE.  THIS LOCKWIRE LOCKS 2 SCREWS WHICH HOLD OIL FITTING AND LINE THAT ATTACHES TO TORQUE TRANSDUCER.  LOCKWIRE WAS REMOVED AND ONE SCREW WAS FOUND STRIPPED INTERNALLY.  A SERIUOS OIL LEAK WAS AVOIDED.  SCREW AND LOCK WIRE ARE INSTALLED AT O/H FACILITY.  INSP OF COMPANY ACFT IS UNDERWAY FOR ANY OTHER SIMILAR FAULTS. IT APPEARS 1 SCREW WAS INSTALLED AND TIGHTENED AND THEN SECOND SCREW INSTALLED AT AN ANGLE AND TIGHTENED AND LOCKWIRED.  TORQUE LIMITER HAS BEEN SENT FOR O/H AND A REQUEST FOR A TEARDOWN REPORT HAS BEEN MADE.
